# SDR AWXA200400107

- Difficulty date: January 8, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C10592154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF UPPER LEG ON FLOOR SUPPORT BETWEEN BS 951 AND BS 963, LBL 42.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT BETWEEN BS 951 AND BS 963, LBL 42; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65C10592-154; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12 PG 1, 38 & 45.
